# SDR AALA202306097062

- Difficulty date: May 5, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5367033100300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FOPRWARD CABIN FLOOR STRUCTURE CHANNEL / ANGLE BETWEEN FR 20 AND FR 21 AT S23R. REPLACED CHANNEL / ANGLE PER SRM 51-42-11.
